Svær reversibel penisiskæmi ved behandling af hepatorenalt syndrom med terlipressin

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Abstract

This case report presents a 70-year-old man with alcoholic liver cirrhosis, who was hospitalised due to pulmonary oedema, and who developed acute renal injury. Though the criteria were not fulfilled, hepatorenal syndrome was suspected and treated with terlipressin, after which the patient developed severe penile ischaemia. Hepatorenal syndrome is one of many potential causes of acute kidney injury in patients with acute or chronic liver disease. The syndrome is an exclusion diagnosis, and other causes of liver and renal failure should be investigated, before treatment is started. A flow chart can be used for a correct diagnosis.
Bidragets oversatte titelSevere reversible penile ischaemia after terlipressin treatment of hepatorenal syndrome
OriginalsprogDansk
ArtikelnummerV01180029
TidsskriftUgeskrift for Læger
Vol/bind181
Udgave nummer16
ISSN0041-5782
StatusUdgivet - 2019

Fingeraftryk

Dyk ned i forskningsemnerne om 'Svær reversibel penisiskæmi ved behandling af hepatorenalt syndrom med terlipressin'. Sammen danner de et unikt fingeraftryk.

Citationsformater